×

zbMATH — the first resource for mathematics

Lacunary ideal convergence in intuitionistic fuzzy normed linear spaces. (English) Zbl 1238.40003
Summary: We introduce and study the notion of lacunary ideal convergence in intuitionistic fuzzy normed linear spaces as a variant of the notion of ideal convergence. Also, a new concept, called lacunary convergence, is introduced. Using these two notions, lacunary \(I\)-limit points and lacunary \(I\)-cluster points have been defined and the relation between them has been established. Characterization for lacunary ideal convergence preserving linear operators has been given. Furthermore, the notions of lacunary Cauchy and lacunary \(I\)-Cauchy sequences are introduced and studied.

MSC:
40A35 Ideal and statistical convergence
46S40 Fuzzy functional analysis
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Steinhaus, H., Sur la convergence ordinaire et la convergence asymptotique, Colloq. math., 2, 73-74, (1951)
[2] Fast, H., Sur la convergence statistique, Colloq. math., 2, 241-244, (1951) · Zbl 0044.33605
[3] Connor, J.S., The statistical and strong \(p\)-cesaro convergence of sequences, Analysis, 8, 47-63, (1988) · Zbl 0653.40001
[4] Fridy, J.A., Statistical limit points, Proc. amer. math. soc., 118, 1187-1192, (1993) · Zbl 0776.40001
[5] Šálat, T.; Tijdeman, R., On statistically convergent sequences of real numbers, Math. slovaca, 30, 139-150, (1980) · Zbl 0437.40003
[6] Buck, R.C., The measure theoretic approach to density, Amer. J. math., 68, 560-580, (1946) · Zbl 0061.07503
[7] Mitrinović, D.S.; Sandor, J.; Crstici, B., Handbook of number theory, (1996), Kluwer Acad. Publ. Dordrecht, Boston, London · Zbl 0862.11001
[8] Kostyrko, P.; Šalát, T.; Wilczyński, \(I\)-convergence, Real anal. ex-change, 26, 669-686, (2000-2001) · Zbl 1021.40001
[9] Fridy, J.A.; Orhan, C., Lacunary statistical convergence, Pacific J. math., 160, 43-51, (1993) · Zbl 0794.60012
[10] Zadeh, L.A., Fuzzy sets, Inf. control, 8, 338-353, (1965) · Zbl 0139.24606
[11] Erceg, M.A., Metric spaces in fuzzy set theory, J. math. anal. appl., 69, 205-230, (1979) · Zbl 0409.54007
[12] George, A.; Veeramani, P., On some results in fuzzy metric spaces, Fuzzy sets and systems, 64, 3, 395-399, (1994) · Zbl 0843.54014
[13] Kaleva, O.; Seikkala, S., On fuzzy metric spaces, Fuzzy sets and systems, 12, 215-229, (1984) · Zbl 0558.54003
[14] Jäger, G., Fuzzy uniform convergence and equicontinuity, Fuzzy sets and systems, 109, 187-198, (2000) · Zbl 0965.54011
[15] Wu, K., Convergences of fuzzy sets based on decomposition theory and fuzzy polynomial function, Fuzzy sets and systems, 109, 173-185, (2000) · Zbl 0986.26011
[16] Anastassiou, G.A., Fuzzy approximation by fuzzy convolution type operators, Comput. math. appl., 48, 1369-1386, (2004) · Zbl 1102.41305
[17] Giles, R., A computer program for fuzzy reasoning, Fuzzy sets and systems, 4, 221-234, (1980) · Zbl 0445.03007
[18] Hong, L.; Sun, J.Q., Bifurcations of fuzzy nonlinear dynamical systems, Commun. nonlinear sci. numer. simul., 1, 1-12, (2006) · Zbl 1078.37049
[19] Barros, L.C.; Bassanezi, R.C.; Tonelli, P.A., Fuzzy modelling in population dynamics, Ecol. model., 128, 27-33, (2000)
[20] Fradkov, A.L.; Evans, R.J., Control of chaos: methods and applications in engineering, Chaos solitons fractals, 29, 1, 33-56, (2005)
[21] Madore, J., Fuzzy physics, Ann. phys., 219, 187-198, (1992)
[22] Atanassov, K.T., Intuitionistic fuzzy sets, Fuzzy sets and systems, 20, 87-96, (1986) · Zbl 0631.03040
[23] K. Atanassov, G. Pasi, R. Yager, Intuitionistic fuzzy interpretations of multi-person multicriteria decision making, in: Proceedings of 2002 First International IEEE Symposium Intelligent Systems, vol. 1, 2002, pp. 115-119. · Zbl 1230.90201
[24] El Naschie, M.S., On the unification of heterotic strings, \(m\)-theory and \(\epsilon^\infty\)-theory, Chaos solitons fractals, 11, 2397-2408, (2000) · Zbl 1008.81511
[25] Park, J.H., Intuitionistic fuzzy metric spaces, Chaos solitons fractals, 22, 1039-1046, (2004) · Zbl 1060.54010
[26] Saadati, R.; Park, J.H., On the intuitionistic fuzzy topological spaces, Chaos solitons fractals, 27, 331-344, (2006) · Zbl 1083.54514
[27] Karakus, S.; Demirci, K.; Duman, O., Statistical convergence on intuitionistic fuzzy normed spaces, Chaos solitons fractals, 35, 763-769, (2008) · Zbl 1139.54006
[28] Mursaleen, M.; Mohiuddine, S.A.; Edely, H.H., On the ideal convergence of double sequences in intuitionistic fuzzy normed spaces, Comput. math. appl., 59, 603-611, (2010) · Zbl 1189.40003
[29] Sen, M.; Debnath, P., Lacunary statistical convergence in intuitionistic fuzzy \(n\)-normed linear spaces, Math. comput. modelling, 54, 2978-2985, (2011) · Zbl 1235.40011
[30] Hosseini, S.B.; O’Regan, D.; Saadati, R., Some results of intuitionistic fuzzy spaces, Iranian J. fuzzy syst., 4, 1, 53-64, (2007) · Zbl 1138.54007
[31] B. Choudhary, Lacunary \(I\)-convergent sequences, in: Real Analysis Exchange Summer Symposium, 2009, pp. 56-57.
[32] Narayanan, A.; Vijayabalaji, S.; Thillaigovindan, N., Intuitionistic fuzzy bounded linear operators, Iranian J. fuzzy syst., 4, 89-101, (2007) · Zbl 1139.47060
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.